Advertisement

Reactions Weekly

, Volume 1770, Issue 1, pp 324–324 | Cite as

Pegfilgrastim

Arteritis: 3 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series three patients (1 man and 2 women) aged 62−72 years were described, who developed arteritis during prophylactic treatment with pegfilgrastim [dosages not stated].

Case 1: The 69-year-old man had underlying follicular lymphoma, stage IIIB associated with a bulky mass on the abdomen. He had received R-CHOP therapy comprising IV rituximab 375 mg/m2 on cycle day 1, IV cyclophosphamide 750 mg/m2, IV doxorubicin 50 mg/m2, IV vincristine 1.4 mg/m2 on cycle day 2, and IV prednisone 60 mg/m2on day 2 followed by oral prednisone from day 3−6 of each cycle. However, his cancer relapsed (biopsy-proven) after 5 years, showing transformation to diffuse large B-cell lymphoma in the pharynx. He then started receiving salvage chemotherapy with R-modified ESHAP regimen,...

Reference

  1. Sasaki K, et al. Arteritis after administration of granulocyte colony-stimulating factor: a case series. International Journal of Hematology 110: 370-374, No. 3, Sep 2019. Available from: URL: http://doi.org/10.1007/s12185-019-02662-6 - JapanCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations